Annali di Matematica Pura ed Applicata

, Volume 75, Issue 1, pp 95–120

A class of hypergeometric polynomials

  • Nadhla A. Al-Salam
Article

DOI: 10.1007/BF02416800

Cite this article as:
Al-Salam, N.A. Annali di Matematica (1967) 75: 95. doi:10.1007/BF02416800

Summary

In this paper we study the properties of the polynomials\(_3 F_2 \left[ {\begin{array}{*{20}c} { - n,n + \gamma + 1,\zeta ;x} \\ {1 + \alpha ,1 + \beta } \\ \end{array} } \right]\).

Copyright information

© Nicola Zanichelli Editore 1967

Authors and Affiliations

  • Nadhla A. Al-Salam
    • 1
  1. 1.EdmontonCanada